# SDR SIMA20120409003

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 29,937 hours, 28,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3401,  THE CREW REPORTED THE EXIT SIGN ABOVE FLIGHT ATTENDANT JUMPSEAT WAS BROKEN.  AIRCRAFT REMOVED FROM SERVICE.  INSTALLED SCREW IAW AMM 33-50-14.  AIRCRAFT RETURNED TO SERVICE.
